Night sweating on venlafaxine

  • 2 Replies
  • 632 Views
*

safetyinnumbers

  • Member
  • 24
    • View Profile
Night sweating on venlafaxine
« on: July 09, 2018, 09:51:22 AM »
Does anyone else experience night sweating on venlafaxine? I sweat a great deal at night, more so in the warmer months. Some nights I wake up in a pool of sweat, my sheets and pillow drenched and wet to touch.
My Dr has run a battery of tests to rule out any other cause and we have concluded that it's a medication side effect.
I could change anti depressant medication but I am afraid of the withdrawals and destabilisation during the process. Also who knows what side effects the next drug might cause? I've weaned off venlafaxine in years gone by and it's horrific.

*

Snookiebookie

  • Guest
Re: Night sweating on venlafaxine
« Reply #1 on: July 09, 2018, 12:48:30 PM »
All SSRIs made me sweat more.  But then I sweat easily anyway, however it would be worse on these meds. 

If your Dr has ruled out othe causes, if you can tolerate this AND if meds help then  I would not worry.

As you quite rightly point out switching meds may just give you more/different  symptoms.   And no one likes withdrawal.

Remember we can all react in different ways to different meds.  It's a case of finding what works and what you can tolerate. 

*

movementforthebetter

  • Member
  • 537
  • Molly Grue meets The Last Unicorn
    • View Profile
Re: Night sweating on venlafaxine
« Reply #2 on: July 29, 2018, 11:59:07 PM »
Night sweats, day sweats... Thinking about sweating sweats. I empathize completely.

I changed the timing of my dose because of the night sweats, and it helped a little in my case. But that also impacts drowsiness and other side effects, so definitely discuss any changes with your Dr before making them. I try to carry a hanky now to help mop up my sweat.

Good luck, and stay hydrated!